# SDR UPS96805963

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED LT HORIZONTAL STAB L/E SKIN AT ATTACHING SCREW HOLES HAD HEAVY CORROSION AT STA XFS 125 AND 136 UPPER SIDE OF SKIN.  REPAIRED SKIN PER SRM 55-2-1.
